RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2011, Volume 23, Issue 4, Pages 3–32 (Mi dm1158)  

This article is cited in 1 scientific paper (total in 1 paper)

On the singular series in the Waring–Goldbach problem with shifted primes

F. Z. Rakhmonov


DOI: https://doi.org/10.4213/dm1158

Full text: PDF file (231 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2011, 21:5-6, 537–573

Bibliographic databases:

UDC: 511
Received: 11.11.2010

Citation: F. Z. Rakhmonov, “On the singular series in the Waring–Goldbach problem with shifted primes”, Diskr. Mat., 23:4 (2011), 3–32; Discrete Math. Appl., 21:5-6 (2011), 537–573

Citation in format AMSBIB
\Bibitem{Rah11}
\by F.~Z.~Rakhmonov
\paper On the singular series in the Waring--Goldbach problem with shifted primes
\jour Diskr. Mat.
\yr 2011
\vol 23
\issue 4
\pages 3--32
\mathnet{http://mi.mathnet.ru/dm1158}
\crossref{https://doi.org/10.4213/dm1158}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2933096}
\elib{http://elibrary.ru/item.asp?id=20730401}
\transl
\jour Discrete Math. Appl.
\yr 2011
\vol 21
\issue 5-6
\pages 537--573
\crossref{https://doi.org/10.1515/dma.2011.034}


Linking options:
  • http://mi.mathnet.ru/eng/dm1158
  • https://doi.org/10.4213/dm1158
  • http://mi.mathnet.ru/eng/dm/v23/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rakhmonov F.Z., “Asimptoticheskaya formula dlya problemy Varinga–Goldbakha so sdvinutymi prostymi chislami”, Doklady Akademii nauk Respubliki Tadzhikistan, 56:3 (2013), 186–191  mathscinet  elib
  • Дискретная математика
    Number of views:
    This page:321
    Full text:84
    References:24
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020